# SDR SWAA2022090750888

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,388 hours, 43,994 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DOOR ESCAPE SLIDES APPEAR OUT OF GREEN BANDS. / [01] INSPECTED ALL 4 SLIDES AND FOUND ONLY AFT SERVICE DOOR SLIDE TO BE IN THE RED; ALL OTHERS OK FOR SERVICE PER MM 25-66-01.;[02] INSPECTED ALL 4 SLIDES AND FOUND ONLY AFT SERVICE DOOR SLIDE TO BE IN RED; ALL OTHERS OK FOR SERVICE PER MM 25-66-01; R&R AFT SERVICE DOOR SLIDE ASSY PER MT 725-61-06AS.
